# SDR C2XA07SH025

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 19,369 hours, 17,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT OMEGA BEAM HAS CORROSION ON FR 20.  MX REPAIRED LEFT OMEGA BEAM AT FR 20 IAW EMB 145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
